Previous |  Up |  Next

Article

MSC: 35D05
Keywords:
Nonlocal boundary value problem; generalized solution.
Summary:
An $m$-point nonlocal boundary value problem is posed for quasilinear differential equations of first order on the plane. Nonlocal boundary value problems are investigated using the algorithm of reducing nonlocal boundary value problems to a sequence of Riemann-Hilbert problems for a generalized analytic function. The conditions for the existence and uniqueness of a generalized solution in the space are considered.
References:
[1] Ashyralyev, A., Gercek, O.: Nonlocal boundary value problem for elliptic-parabolic differential and difference equations. Discrete Dyn. Nat. Soc., 2008, 16p, MR 2457148
[2] Beals, R.: Nonlocal Elliptic Boundary Value Problems. Bull. Amer. Math. Soc., 70, 5, 1964, 693-696, DOI 10.1090/S0002-9904-1964-11166-6 | MR 0167700 | Zbl 0125.33301
[3] Beridze, V., Devadze, D., Meladze, H.: On one nonlocal boundary value problem for quasilinear differential equations. Proceedings of A. Razmadze Mathematical Institute, 165, 2014, 31-39, MR 3300597 | Zbl 1315.35101
[4] Berikelashvili, G.: Construction and analysisi of difference schemes of the rate convergence. Memoirs of Diff. Euqat. and Math. Physics, 38, 2006, 1-36, MR 2258555
[5] Berikelashvili, G.: On the solvability of a nonlocal boundary value problem in the weighted Sobolev spaces. Proc. A. Razmadze Math. Inst., 119, 1999, 3-11, MR 1710953 | Zbl 0963.35045
[6] Berikelashvili, G.: To a nonlocal generalization of the Dirichlet problem. Journal of Inequalities and Applications, 2006, 1, 2006, 6p, Art.ID 93858. MR 2215469 | Zbl 1108.35040
[7] Bitsadze, A.V., Samarskií, A.A.: On some simple generalizations of linear elliptic boundary problems. Dokl. Akad. Nauk SSSR, 185, 1969, 739-740, Translation in Sov. Math. Dokl., 10 (1969), 398--400. MR 0247271 | Zbl 0187.35501
[8] Browder, F.E.: Non-local elliptic boundary value problems. Amer. J. Math, 86, 1964, 735-750, DOI 10.2307/2373156 | MR 0171989 | Zbl 0131.09702
[9] Canon, J.R.: The solution of heat equation subject to the specification of energy. Quart. Appl. Math., 21, 2, 1963, 155-160, DOI 10.1090/qam/160437 | MR 0160437
[10] Carleman, T.: Sur la théorie des équations intégrales et ses applications. 1932, F{ü}ssli, Zurich, Zbl 0006.40001
[11] Courant, R., Hilbert, D.: Methods of mathematical physics. 1953, Interscience Publishers, New York, MR 0065391 | Zbl 0053.02805
[12] Devadze, D., Beridze, V.: Optimality Conditions and Solution Algorithms of Optimal Control Problems for Nonlocal Boundary-Value Problems. Journal of Mathematical Sciences, 218, 6, 2016, 731-736, DOI 10.1007/s10958-016-3057-x | MR 3563651 | Zbl 1354.49051
[13] Beridze, D. Sh. Devadze and V. Sh.: Optimality conditions for quasi-linear differential equations with nonlocal boundary conditions. Uspekhi Mat. Nauk, 68, 4, 2013, 179-180, Translation in Russian Math. Surveys, 68 (2013), 773--775. MR 3154819
[14] Devadze, D., Dumbadze, M.: An Optimal Control Problem for a Nonlocal Boundary Value Problem. Bulletin of The Georgian National Academy Of Sciences, 7, 2, 2013, 71-74, MR 3136884 | Zbl 1311.49054
[15] Diaz, J.I., Rakotoson, J-M.: On a non-local stationary free-boundary problem arising in the confinement of a plasma in a stellarator geometry. Arch.Rational. Mech. Anal., 134, 1, 1996, 53-95, DOI 10.1007/BF00376255 | MR 1392309
[16] Gordeziani, D.G.: On methods for solving a class of non-local boundary-value problems. Ed. TSU, Tbilisi, 1981, 32p, MR 0626523
[17] Gordeziani, D.G., Avalishvili, G.A.: On the constructing of solutions of the nonlocal initial boundary value problems for one dimensional medium oscillation equations. Mathem. Mod., 12, 1, 2000, 93-103, MR 1773208
[18] Gordeziani, D.G., Djioev, T.Z.: On solvability of one boundary value problem for a nonlinear elliptic equations. Bull. Georgian Acad. Sci, 68, 2, 1972, 189-292, MR 0372414
[19] Gordeziani, G., Gordeziani, N., Avalishvili, G.: Non-local boundary value problem for some partial differential equations. Bulletin of the Georgian Academy of Sciences, 157, 1, 1998, 365-369, MR 1652066
[20] Gordezian, D., Gordeziani, E., Davitashvili, T., Meladze, G.: On the solution of some non-local boundary and initial-boundary value problems. GESJ: Computer Science and Telecommunications, 2010, 3, 161-169,
[21] Gulin, A.V., Marozova, V.A.: A family of selfjoint difference schemes. Diff. Urav., 44, 9, 2008, 1249-1254, MR 2484534
[22] Gurevich, P.L.: Asymptotics of Solution for nonlocal elliptic problems in plane bounded domains. Functional Differential Equations, 10, 1-2, 2003, 175-214, MR 2017408
[23] Gushchin, A.K., Mikhailov, V.P.: On the stability of nonlocal problems for a second order elliptic equation. Math. Sb., 185, 1, 1994, 121-160, MR 1264079
[24] Il'in, V.A., Moiseev, E.I.: A two-dimensional nonlocal boundary value problem for the Poisson operator in the differential and the difference interpretation. Mat. Model., 2, 8, 1990, 139-156, (Russian). MR 1086120
[25] Ionkin, N.I.: Solution of boundary-value problem in heat-conduction theory with non-classical boundary conditions. Diff, Urav., 13, 1977, 1177-1182, MR 0603292
[26] Kapanadze, D.V.: On a nonlocal Bitsadze-Samarskiĭ boundary value problem. Differentsial'nye Uravneniya, 23, 3, 1987, 543-545, (Russian). MR 0886591
[27] Mandzhavidze, G.F., Tuchke, V.: Some boundary value problems for first-order nonlinear differential systems on the plane. Boundary value problems of the theory of generalized analytic functions and their applications Tbilis. Gos. Univ., Tbilisi, 1983, 79-124, (Russian). MR 0745292
[28] Paneyakh, B.P: Some nonlocal boundary value problems for linear differential operators. Mat. Zametki, 35, 3, 1984, 425-434, (Russian). MR 0741809
[29] Pao, C.V.: Reaction diffusion equations with nonlocal boundary and nonlocal initial conditions. J. Math. Anal. Appl., 195, 3, 1995, 702-718, DOI 10.1006/jmaa.1995.1384 | MR 1356638 | Zbl 0851.35063
[30] Sapagovas, M.P.: A difference method of increased order of accuracy for the Poisson equation with nonlocal conditions. Differential Equations, 44, 7, 2008, 1018-1028, DOI 10.1134/S0012266108070148 | MR 2479950
[31] Sapagovas, M.P., Chegis, R.Yu.: On some Boundary value problems with a non-local condition. Differentsial'nye Uravneniya, 23, 7, 1987, 1268-1274, (Russian). MR 0903982
[32] Shakeris, F., Dehghan, M.: The method of lines for solution of the one-dimensional wave equation subject to an integral consideration. Computers & Mathematics with Applications, 56, 9, 2008, 2175-2188, DOI 10.1016/j.camwa.2008.03.055 | MR 2466739
[33] Shelukin, V.V.: A non-local in time model for radionuclide propagation in Stokes fluid. Dinamika Splosh. Sredy, 107, 1993, 180-193, MR 1305005
[34] Skubachevskin, A.L.: On a spectrum of some nonlocal boundary value problems. Mat. Sb., 117, 7, 1982, 548-562, (Russian). MR 0651145
[35] Vekua, I.N.: Generalized analytic functions. Second edition. 1988, Nauka, Moscow, (Russian). MR 0977975
[36] Vasylyk, V.B.: Exponentially convergent method for the $m$-point nonlocal problem for an elliptic differential equation in banach space. J. Numer. Appl. Math., 105, 2, 2011, 124-135,
Partner of
EuDML logo